Conferences

Show my timetable
10h
10h30
11h
11h30
12h
12h30
13h
13h30
14h
14h30
15h
15h30
16h
16h30
17h
17h30
18h
11   27 Fri.

Taiwan Music Salon

3:00pm - 5:30pm

Add to my timetable
11   28 Sat.

Listening Session- with European ears

10:30am - 12:00pm

Add to my timetable

You “MÜST” PAY : Conversation between Artists and Royalty Collection Societies

1:00pm - 1:50pm

Add to my timetable

Meet the international Mentors (reservation required)

1:30pm - 3:00pm

Add to my timetable
11   29 Sun.

Meeting with SACEM on authors’ rights and collective management of rights

3:00pm - 3:50pm

Add to my timetable

Listening Session- with Asian Ears

10:30am - 12:00pm

Add to my timetable

France presents its LUCky people(FR)

3:10pm - 4:00pm

Add to my timetable

Era of Collaberation is Coming!

1:00pm - 1:50pm

Add to my timetable

Consulting Rooms

1:00pm - 2:40pm

Add to my timetable